MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM, 112 CM X 168 CM

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM, 112 CM X 168 CM
Model Number ORS-300
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
During room clean-up, a pool of fluid was identified under a warmer drape.The product involved was ors-300.No patient injury or equipment damage was reported.
 
Additional Manufacturer Narrative
An investigation was conducted, including review of the device history records, manufacturing processes, and available complaint information.The review confirmed that the lot was manufactured in accordance with established specifications and no related nonconformances were identified during production or inspection activities.No samples, images, or videos were provided for evaluation, and the reported issue could not be replicated under controlled conditions.As a result, the presence of a device malfunction could not be confirmed through objective evidence.Based on the available information, the investigation did not identify a definitive root cause.The findings are consistent with a malfunction observed without conclusive finding, and the cause cannot be established.No immediate corrective or field action is required at this time.The complaint will be documented and monitored as part of routine trending activities.

Brand Name
MEDLINE-MICROTEK
Common Device Name
WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM, 112 CM X 168 CM
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield, il
DR 
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
las americas free zone park
km 22, autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 
MDR Report Key25538061
Report Number3012811961-2026-00010
Device Sequence Number9617051
Product Code PUI
UDI-Device Identifier00748426143627
UDI-Public00748426143627
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberORS-300
Device Lot Number2345LA0100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown